Search Healthcare Information

Advanced Search

Sexuality & Health

This Week's Feature

Image for antidepressantsLacking Libido? Are Antidepressants to Blame?

Men who take antidepressant medicine are commonly faced with loss of libido and erectile difficulties. These side effects may be so upsetting that they choose to stop taking their antidepressant medicine. The result could be deadly.

Also Inside

Visit our library of sexuality and health articles on the following topics:

Sexual Health Guide

HealthGuides Icon Look here for information on conditions and diseases that affect your sexual health and the medical treatments that may help

 
The Nucleus Health company web site provides accurate, educational, unbiased information designed for patients, consumers, doctors, nurses, students and healthcare workers in hospitals and private practices. Here you will find articles on symptoms, diseases, conditions, injury, surgery, treatment options, medications, prescription drugs and research. The content on this site is reviewed by physicians and other experts, and is sponsored in part by pharmaceutical businesses, medical device manufacturers and other corporations.

Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.